Publications with W. Holland

All publications by W. Charles Holland and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:135 Glass, A. M. W., Gurevich, Y., Holland, W. C., & Shelah, S. (1981). Rigid homogeneous chains. Math. Proc. Cambridge Philos. Soc., 89(1), 7–17. DOI: 10.1017/S0305004100057881 MR: 591966
Sh:216 Holland, W. C., Mekler, A. H., & Shelah, S. (1985). Lawless order. Order, 1(4), 383–397. DOI: 10.1007/BF00582744 MR: 787550
Sh:216a Holland, W. C., Mekler, A. H., & Shelah, S. (1986). Total orders whose carried groups satisfy no laws. In Algebra and order (Luminy-Marseille, 1984), Vol. 14, Heldermann, Berlin, pp. 29–33. MR: 891446